MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2622-3
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility¿s senior clinical risk advisor reported to fresenius medical care canada (fmcc) that a fresenius combiset bloodline clotted eleven minutes after the initiation of the patient¿s hemodialysis (hd) treatment.The machine, a fresenius 2008t machine, alarmed appropriately with an air detector alarm.It is unknown if a fresenius dialyzer was in use.No loose connections were noted upon inspection.There were no issues noted during priming.There were no changes or disruptions in pressure during treatment.The origin on the leak is unknown.Foam was noted in the venous chamber.The patient¿s estimated blood loss (ebl) was approximately 260ml.There was no patient serious injury or medical intervention required as a result of this event.The patient did not resume treatment.The complaint device is not available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Additional Manufacturer Narrative
Correction: the aware date for this file is 07/03/2025.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformance's or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description

Brand Name
COMBI SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key22675009
Report Number0008030665-2025-01721
Device Sequence Number7626140
Product Code FJK
UDI-Device Identifier00840861100231
UDI-Public00840861100231
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K962081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2622-3
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer07/31/2025
11/03/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date07/31/2025
11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS HEMODIALYSIS MACHINE.; FRESENIUS HEMODIALYSIS MACHINE.; FRESENIUS HEMODIALYSIS MACHINE.
Patient SexUnknown